# SDR DALA2024081208039

- Difficulty date: August 10, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 72,450 hours, 27,313 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Inoperative
- Location: Nr 1 Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SHIP 3761 -UFC- PERFORMED GO-AROUND DUE TO AMBER LE SLAT TRANSIT LIGHT ILLUMINATED. CORRECTIVE ACTION: FSEU FAULT CODE 27-81201 (SL1 PROX INBOARD). FORWARD #1 SLAT INDICATION TO MEL AND PLACARD. SUBSEQUENTLY REPLACED SL1 (S995). OPS CHECKS GOOD.
